Object

Title: Über quasikonforme Abbildungen mehrfach zusammenhängender Gebiete durch Lösungen elliptischer Differentialgleichungssysteme ; Annales Universitatis Mariae Curie-Skłodowska. Sectio A, Mathematica. Vol. 22/23/24 (1968/1969/1970)\

Object collections:

Last modified:

Apr 4, 2019

In our library since:

Apr 4, 2019

Number of object content hits:

9

Number of object content views in PDF format

9

All available object's versions:

http://bc.umcs.pl/publication/34138

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information